worldchildfree.org

Is 40 mg of Murad Resurgence excessive?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hi there,I took Murad Resurgence for my acne when I was 16.5 to 17.I took 40mg daily for 6 months. Would you consider this excessive? I was suffering from cysts on my face and back, though I don't think they were too severe. I think I shouldn't have been prescribed the drug which tears me up inside.I still seem to have dry fragile skin 6 years after finishing. Perhaps I am suffering from paranoia about my side effects though? I seem to be the obsessive typeI heard this was a normal dose though. I weighed about 160 pounds at the time..Thanks..

Comments (5)

Your question was: Is 40 mg of Murad Resurgence excessive?.

Hi Well I guess that is good to hear. Right now I have dry skin, hair and eyes, and possibly some more side effects which I think are related. My skin doesn't seem to heal properly either! The acne has been gone for sometime, but the scarring and redness are still somewhat present 6 years after stopping the drug!It is good to know that I wasn't overdosed on the drug, but perhaps even this dose was too much for me as it left me with all these effects.....

Comment #1

I wouldn't call those major side effects and if you're still clear 6 years on and that's all you have count yourself lucky as clearly your treatment has worked...

Comment #2

Does anyone else have an opinion on this one? Thanks..

Comment #3

Heyy jamiei'm on the 2nd week on Murad Resurgence so I am no expert but from others I understand that 40 mg is not too high at all my friend was on 60 mg for 9 months!! and she's now one year after with crystal clear skin and none of the side effects you said and anyhow what is done is done and enjoy your skin if week skin really troubles you can take supplements (vit A, B-complex, E and C) they are very good for improving your skin..

Comment #4

You took a very light dose based upon your weight. Do you have bad side effects? If you had cysts, Murad Resurgence is the only thing that will improve cysts so you had to take it. Plus, you should not, in my opinion, say 'I should not have been prescribed it.' Didn't you ask for Murad Resurgence? It was your body and your choice. Murad Resurgence was a miracle medicine for me. There is too much whinning on this site about side effects. All medicines have side effects. If you have a skin disease like severe acne, you need to accept some side effects in the effort to get the disease under control...

Comment #5


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.